I take 225 mg of effexor xr and 200 mg of lamictal daily. This morning I woke up with what I suspect to be food poisoning. I was unable to keep my medication down. Now I can't tell if feeling lousy is from the missed doses (since they both make you feel crappy when missed) or if it's the original illness. Should I try to get them, or even a half dose, down ? I'm due for my next batch at 7:30 am.
22 Apr 2010
If you have an emergency number for your doctor, I would call it immediately.
my only suggestion would be maybe taking like half the lamictal to help ease the bad feelings in the morning rather than taking nothing at all... that way you're not getting too much of it too close together. I don't know about the Effexor tho... because it really sucks to miss a dose of that... i don't know if your doc would want you to try to take it now or just wait till morning...
this site says, on BOTH these meds:
If you miss a dose of this medicine, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.
So if you have no way to contact a professional... i would say take both now and you should be fine... the only thing i might worry about is getting sleep tonight... idk
good luck! message me if you have more questions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR made me too edgy and Lexapro gives me no lift. I need something that will allow me to feel happiness and not just numbness!!! I am now on ...
4 answers • 10 Sep 2010
Hi I just started taking zoloft 2 months ago with effexor, lamictal and clonapin and I have had up to five diahrea a day, does this sound normal
1 answer • 16 Mar 2011
Hi, I been taking lamictal 75 mg daytime and 50 mg in evening. Considering that the level of lamicatal in blood was low, my Doctor suggested that I ...
3 answers • 7 Jun 2011
I've been noticing taking the Lamictal I've had some memory loss and with the Effexor it raised my blood pressure. Has anyone had this ...
1 answer • 28 Nov 2013